Solvability and boundedness for general variational inequality problems
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we propose a sufficient condition for the exis- tence of solutions to general variational inequality problems (GV I(K, F, g)). The condition is also necessary when F is a g-PM * function. We also investigate the boundedness of the solution set of (GV I(K, F, g)). Furthermore, we show that when F is norm-coercive, the general com- plementarity problems (GCP(K, F, g)) has a nonempty compact solution set. Finally, we establish some existence theorems for (GNCP(K, F, g)).
Abstract
In this paper, we propose a sufficient condition for the exis- tence of solutions to general variational inequality problems (GV I(K, F, g)). The condition is also necessary when F is a g-PM * function. We also investigate the boundedness of the solution set of (GV I(K, F, g)). Furthermore, we show that when F is norm-coercive, the general com- plementarity problems (GCP(K, F, g)) has a nonempty compact solution set. Finally, we establish some existence theorems for (GNCP(K, F, g)).
참고문헌 (26)
- G. Y. Chen, "On gap functions and duality of variational inequality problems", J. Math. Anal. Appl, 214(2), pp.658~673 (1997)
- F. Facchinei, "On generalized Nash games and variational inequalities", Oper. Res. Lett, 35(2), pp.159~164 (2007)
- F. Facchinei, "Finite-Dimensional Variational Inequalities and Comple- mentarity Problems, Vol. I and II" (2003), Springer-Verlag
- M. Fakhar, "On generalized variational inequalities", J. Global Optim, 43(4), pp.503~511 (2009)
- J. Han, "Solvability of variational inequality problems", J. Optim. Theory Appl, 122(3), pp.501~520 (2004)
- P. T. Harker, "Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications", Math. Programming, 48(2), pp.161~220 (1990)
- B. S. He, "A class of projection and contraction methods for monotone variational in- equalities", Appl. Math. Optim, 35(1), pp.69~76 (1997)
- B. S. He, "Improvement of some projection methods for monotone non- linear variational inequalities", J. Optim. Theory Appl, 112(1), pp.111~128 (2002)
- Z. H. Huang, "Sufficient conditions on nonemptiness and boundedness of the solution set of the P0 function nonlinear complementarity problem", Oper. Res. Lett, 30(3), pp.202~210 (2002)
- Z. H. Huang, "Generalization of an existence theorem for variational inequalities", J. Optim. Theory Appl, 118(3), pp.567~585 (2003)
- Z. Liu, "Exceptional family of elements for generalized variational inequalities", J. Global Optim, 48(3), pp.465~471 (2010)
- D. T. Luc, "The Frechet approximate Jacobian and local uniqueness in variational in- equalities", J. Math. Anal. Appl, 268(2), pp.629~646 (2002)
- D. T. Luc, "Local uniqueness of solutions of general variational inequalities", J. Optim. Theory Appl, 117(1), pp.103~119 (2003)
- M. A. Noor, "General variational inequalities", Appl. Math. Lett, 1(2), pp.119~122 (1988)
- M. A. Noor, "Wiener-Hopf equations and variational inequalities", J. Optim. Theory Appl, 79(1), pp.197~206 (1993)
- M. A. Noor, "Some developments in general variational inequalities", Appl. Math. Comput, 152(1), pp.199~277 (2004)
- M. A. Noor, "Extended general variational inequalities", Appl. Math. Lett, 22(2), pp.182~186 (2009)
- M. A. Noor, "Some aspects of extended general variational inequalities", Abstract and Applied Analysis, pp.303569~ (2012)
- J. S. Pang, "Quasi-variational inequalities, generalized Nash equilibria, and multileader-follower games", Comput. Manag. Sci, 2(1), pp.21~56 (2005)
- J. S. Pang, "On a generalization of a normal map and equation", SIAM J. Control Optim, 33(1), pp.168~184 (1995)
- N. H. Xiu, "Tangent projection equations and general variational inequalities", J. Math. Anal. Appl, 258(2), pp.755~762 (2001)
- J. C. Yao, "A basic theorem of complementarity for the generalized variational-like in- equality problem", J. Math. Anal. Appl, 158(1), pp.124~138 (1991)
- J. C. Yao, "On the general variational inequality", J. Math. Anal. Appl, 174(2), pp.550~555 (1993)
- L. Yu, "Convergence theorems of solutions of a generalized variational inequality", Fixed Point Theory Appl, 2011(19), pp.10~ (2011)
- Y. B. Zhao, "Exceptional family of elements for a variational inequality problem and its applications", J. Global Optim, 14(3), pp.313~330 (1999)
- Y. B. Zhao, "An alternative theorem for generalized variational inequal- ities and solvability of nonlinear quasi-PM * complementarity problems", Appl. Math. Comput, 109(2), pp.167~182 (2000)
